# SDR CALA2012050900333

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397053
- Condition: Cracked
- Location: Sta 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, STA 344 TO STA 360, CRACKED BL 0.  R & R FLOOR SUPPORT, PN 65C33970-53 FROM STA 344 TO STA 360, BL 0, REF SRM 51-40-02.
